# SDR USAA050047

- Difficulty date: January 1, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CRACKED 1 INCH, STATION 664 8 INCHES OUTBOARD OF LT INVD SEAT TRACK.  PRESSURE DECK WEB REPAIR PER SRM 53-60-51.  (M)
